# SDR 99ZZZX3413

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 184811
- Condition: Cracked
- Location: Radius Rod
- Part time: 14,954 hours
- Component: 1862K
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADIUS ROD, PN 1862/K, SN LK-8706352, WAS RECEIVED WITH COMMENT 'CRACKED'.  INSPECTION REVEALED APPROXIMATELY A 10 INCH CRACK ORIENTED ALONG THE FORGING FLASH LINE ON THE ONE-WAY RESTRICTOR MOUNTING LUG SIDE, RUNNING FROM THE 'OPEN' END OF THE CYLINDER, PN 184811, SN PIP304.  COMPLETE RADIUS ROD HAS BEEN RETURNED TO APPH FOR INVESTIGATION.
